# SDR C2XA97BT064

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND EMERGENCY LIGHTS DO NOT WORK PROPERLY WITH CIRCUIT BREAKER 6WL PULLED.  REMOVED AND REPLACED BATTERY IN POWER SUPPLY 18WL.  OPERATIONALLY CHECKED GOOD. (X)
